Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sharp Stomache Pain from AZT
Mar 4, 2001

My doctor is starting me back on AZT. The only side-effect I have had from it in the past is a sharp unbearable stomache pain even though I always take it with food. And that is why I went off of AZT several years ago. I'm hoping this time it will eventually subside after continued use. My question is, can you recommend any herb or supplement that would alleviate this symptom?

Response from Dr. Bartlett

AZT certainly can cause GI side effects. The most commonly employed method of diminishing symptoms is to take AZT with food. I am not aware of a specific herb or medication that would be likely to diminish these symptoms, but trial and error might identify a possible solution.



Previous
Other side effects Viramune
Next
Buffalo hump updated

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement